# SDR BTVR82598

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803CC
- Make and model: Gulstm G1159A
- Aircraft serial: 378
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Broken
- Location: Fuselage
- Part time: 376 hours
- Component: Grimes, 3019591
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE POST-FLIGHT, THE LEFT ENGINE N1 FAN SECTION WAS FOUND TO HAVE EXTENSIVE FOD.  IT WAS ALSO NOTED THE UPPER FUSELAGE STROBE TYPE ANTI-COLLISION LIGHT LENS WAS BROKEN WITH A LARGE PIECE MISSING.  FURTHER INSPECTION OF THE ENGINE INLET AREA REVEALED SMALL BITS OF RED GLASS IMBEDDED IN THE INLET COWL, ENGINE SPINNER, AND SEVERAL ENGINE FIRST STAGE FAN BLADES.  IT IS REASONABLE TO CONCLUDE THE BROKEN LENS CAUSED THE FOD.  REASON FOR THE LENS FAILURE IS CURRENTLY UNKNOWN AND IS UNDER INVESTIGATION.  (X)
